# SDR GLBA2012122400140

- Difficulty date: December 23, 2012
- Submitted: December 24, 2012
- Operation: Air carrier
- Aircraft: N122UX
- Make and model: Beech 1900D
- Aircraft serial: UE122
- Aircraft time: 33,279 hours, 44,683 cycles
- System (JASC): 3400 · Navigation System
- Part: Eadi
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED AN ODOR OF SMOKE AND BURNING WIRES IN COCKPIT, DECLARED AN EMERGENCY AND LANDED.  REPLACED CAPTAIN`S EADI IAW BMM 34-52-00, OPS CHECKED GOOD.
